# SDR CALA2018071901657

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53233992001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM FR 26 FROM STG 43-44 ON RT SIDE FISHPLATE & RIVETS HAVE CORROSION. REMOVED, MATCHDRILLED & REPLACED CORRODED FISH PLATE AT FR 26 STG 43-44 RT, RESTORED SURFACE PROTECTION IAW SRM 51-72-11-9 11-001 IAW ER 5100R01017 REV E. INSP COMPLIED WITH.
